# SDR 05FDEA03614

- Difficulty date: November 3, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, MAIN FRAME FORWARD CARGO DOOR FORWARD FRAME REPLACEMENT AD'S 90-06-09 AND 98-11-03 R1 (LOG BOOK ENTRY REQUIRED).  REPAIRED PER E.A. 7-5310-93709
